We have detected that you are using an Ad Blocker.
PracticeUpdate is free to end users but we rely on advertising to fund our site. Please consider supporting PracticeUpdate by whitelisting us in your ad blocker.
We have sent a message to the email address you have provided, . If this email is not correct, please update your settings with your correct address.
The email address you provided during registration, , does not appear to be valid. Please update your settings with a valid address before to continue using PracticeUpdate.
Please provide your AHPRA Number to ensure that you are given the correct level of access to our site.
featured
Published in Dermatology

Journal Scan / Case Study · March 26, 2019

Occurrence of Extensive Cutaneous HPV Infection After Initiation of Tofacitinib Therapy

JAMA Dermatology

 

Additional Info

Disclosure statements are available on the authors' profiles:

JAMA Dermatology
Occurrence of Extensive Cutaneous Human Papillomavirus Infection After Initiation of Tofacitinib Therapy
JAMA Dermatol 2019 Mar 13;[EPub Ahead of Print], F Brunet-Possenti, C Charpentier, Y Bouhnik, L Deschamps, D Descamps, H Moins-Teisserenc, V Descamps

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine.

Further Reading